# SDR CALA2023021600452

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767
- Aircraft serial: 29457
- Aircraft time: 82,557 hours, 12,510 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 141T293830
- Condition: Cracked
- Location: Sta 287
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5310-07143 REV D OP 002 AD2017-17-16 RH NOSE W/W VERT. STIFFENER ON STA 287 BETWEEN WL 159 AND 185 FOUND 1EA SUBSURFACE CRACK AS MARKED. PLEASE ACCOMPLISH REPAIR EA 5310-07143 OP 004 BEFORE FURTHER FLIGHT TRANSFER REF. NON-ROUTINE HX NRC WO.1443433 AND ORIGINATED BY EMP NO. V924733 SEQ: 2428 FOR WORK DETAIL. WORK ACCOMPLISHED BY MECHANIC V897381 INSPECTED BY V906449. RH NOSE WHEEL WELL VERTICAL STIFFENER ON STA 287 BETWEEN WL159 AND WL185 REPAIRED AS PER EA 5310-07143 REV D OP 004 REFER ADD EMP:V906449 RII INSPECT IS OKAY. APPROVED BY HX 170267.
